# SDR A6WA2019020646370

- Difficulty date: January 22, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,054 hours, 37,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Part time: 39,053 hours, 37,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED UNDER PANEL 832HL.
